Electron. J. Diff. Eqns., Vol. 2007(2007), No. 156, pp. 1-8.

Positive solutions for singular three-point boundary-value problems

Zengqin Zhao

In this paper, we present the Green's functions for a second-order linear differential equation with three-point boundary conditions. We give exact expressions of the solutions for the linear three-point boundary problems by the Green's functions. As applications, we study uniqueness and iteration of the solutions for a nonlinear singular second-order three-point boundary value problem.

Submitted February 5, 2007. Published November 21, 2007.
Math Subject Classifications: 34A05, 34B27, 34B05, 34B15.
Key Words: Green's function; second-order three-point boundary value problem; explicit solution; iteration.

Show me the PDF file (203 KB), TEX file, and other files for this article.

Zengqin Zhao
School of Mathematical Sciences
Qufu Normal University
Qufu, Shandong, 273165, China
email: zqzhao@mail.qfnu.edu.cn

Return to the EJDE web page